MathSciNet Relay Station
MathSciNet bibliographic data
MR1325205 35K57 (60J60)
Champneys, Alan; Harris, Simon; Toland, John; Warren, Jonathan; Williams, David Algebra, analysis and probability for a coupled system of reaction-diffusion equations. Philos. Trans. Roy. Soc. London Ser. A 350 (1995), no. 1692, 69–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement